Alert archive / South Carolina / Flash Flood Watches in 2020

Flash Flood Watch 2, NWS Wilmington, NC

May 27, 20208 counties in South Carolina; 4 counties in North Carolina

NWS Wilmington, NC issued this flash flood watch at May 27, 2020, 8:53 AM EDT for 8 counties in South Carolina; 4 counties in North Carolina. It took effect at May 27, 2020, 9:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 27, 2020, 8:53 AM EDT (12:53 UTC)
In effect from
May 27, 2020, 9:00 AM EDT
Expired
May 28, 2020, 6:00 AM EDT
In force
21 hr
Issued by
NWS Wilmington, NC
Flood severity
None

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 75 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WGUS62 KILM 271253
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington NC
853 AM EDT Wed May 27 2020

SCZ017-023-024-032-033-039-054>056-058-059-272100-
/O.NEW.KILM.FF.A.0002.200527T1300Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry-
Northern Horry-
Including the cities of Bennettsville, McColl, Hartsville, 
Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, 
Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, 
Garden City, Little River, Andrews, Georgetown, Murrells Inlet, 
Conway, Longs, Bucksport, Loris, Green Sea, and Aynor
853 AM EDT Wed May 27 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Wilmington has issued a

* Flash Flood Watch for a portion of northeast South Carolina, 
  including the following areas, Central Horry, Coastal 
  Georgetown, Coastal Horry, Darlington, Dillon, Florence, 
  Inland Georgetown, Marion, Marlboro, Northern Horry, and 
  Williamsburg. 

* Through late tonight

* There is potential for widespread 1 to 3 inches of rainfall with
  isolated 4 inch amounts possible, all accumulating this morning
  through tonight. Soil moistures remain relatively moderate and
  haven't fully recovered from heavy rains that occurred late last
  week.
 
* Rapid rises of streams and creeks are possible for areas where 
  heavy rain occurs for an extended period of time. Flooding of 
  low-lying and poor drainage areas is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

dough
4 follow-up statements
050 
WGUS62 KILM 271616
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington NC
1216 PM EDT Wed May 27 2020

NCZ087-096-099-109-110-280030-
/O.EXA.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robeson-Bladen-Columbus-Inland Brunswick-Coastal Brunswick-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, and Sunset Beach
1216 PM EDT Wed May 27 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Wilmington has expanded the

* Flash Flood Watch to include a portion of southeast North 
  Carolina, including the following areas, Bladen, Coastal 
  Brunswick, Columbus, Inland Brunswick, and Robeson. 

* Through late tonight

* There is potential for widespread 1 to 3 inches of rainfall with
  isolated 4 inch amounts possible, all accumulating this
  afternoon through tonight. Soil moistures have not fully
  recovered from heavy rains that occurred late last week. As a 
  result, it will not take much rainfall for flooding to occur.
 
* Rapid rises of streams and creeks are possible for areas where
  heavy rain occurs especially for an extended period of time.
  Flooding of low-lying and poor drainage areas will also be
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

SCZ017-023-024-032-033-039-054>056-058-059-280030-
/O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry-
Northern Horry-
Including the cities of Bennettsville, McColl, Hartsville, 
Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, 
Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, 
Garden City, Little River, Andrews, Georgetown, Murrells Inlet, 
Conway, Longs, Bucksport, Loris, Green Sea, and Aynor
1216 PM EDT Wed May 27 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of northeast South Carolina, including the following 
  areas, Central Horry, Coastal Georgetown, Coastal Horry, 
  Darlington, Dillon, Florence, Inland Georgetown, Marion, 
  Marlboro, Northern Horry, and Williamsburg. 

* Through late tonight

* There is potential for widespread 2 to 4 inches of total
  rainfall with isolated 5 inch amounts possible, all accumulating
  from earlier this morning through tonight. Soil moistures remain
  relatively high and haven't recovered from the heavy rains that
  occurred late last week. 

* Rapid rises of streams and creeks are possible for areas where 
  heavy rain occurs for an extended period of time. Flooding of 
  low-lying and poor drainage areas is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

dch
452 
WGUS62 KILM 272342
FFAILM

Flood Watch
National Weather Service Wilmington NC
742 PM EDT Wed May 27 2020

...Flash Flood Watch in Effect Overnight...

NCZ087-096-099-109-110-SCZ017-023-024-032-033-039-054>056-058-059-
281000-
/O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robeson-Bladen-Columbus-Inland Brunswick-Coastal Brunswick-
Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry-
Northern Horry-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, Sunset Beach, Bennettsville, McColl, Hartsville, 
Darlington, North Hartsville, Dillon, Florence, Marion, Mullins, 
Kingstree, Myrtle Beach, Socastee, North Myrtle Beach, 
Garden City, Little River, Andrews, Georgetown, Murrells Inlet, 
Conway, Longs, Bucksport, Loris, Green Sea, and Aynor
742 PM EDT Wed May 27 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

The Flash Flood Watch continues for

* Portions of southeast North Carolina and northeast South 
  Carolina, including the following areas, in southeast North 
  Carolina, Bladen, Coastal Brunswick, Columbus, Inland 
  Brunswick, and Robeson. In northeast South Carolina, Central 
  Horry, Coastal Georgetown, Coastal Horry, Darlington, Dillon, 
  Florence, Inland Georgetown, Marion, Marlboro, Northern Horry, 
  and Williamsburg. 

* Until 6 AM EDT Thursday

* There is potential for 1 to 3 inches of additional rain
  overnight, on top of already, nearly saturated ground.

* Rapid rises of streams and creeks are possible for areas where
  heavy rain occurs for an extended period of time. Flooding of
  low-lying and poor drainage areas will be susceptible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

8
040 
WGUS62 KILM 280727
FFAILM

Flood Watch
National Weather Service Wilmington NC
327 AM EDT Thu May 28 2020

NCZ087-109-110-SCZ017-023-024-032-033-039-054>056-058-059-280830-
/O.CAN.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Robeson-Inland Brunswick-Coastal Brunswick-Marlboro-Darlington-
Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry-
Including the cities of Lumberton, Boiling Spring Lakes, Leland, 
Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, 
Bennettsville, McColl, Hartsville, Darlington, North Hartsville, 
Dillon, Florence, Marion, Mullins, Kingstree, Myrtle Beach, 
Socastee, North Myrtle Beach, Garden City, Little River, Andrews,
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
327 AM EDT Thu May 28 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast North Carolina
and northeast South Carolina has been cancelled. The risk for
widespread flash flooding has lessened.

$$

NCZ096-099-281000-
/O.CON.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bladen-Columbus-
Including the cities of Elizabethtown, Bladenboro, Whiteville, 
Tabor City, Chadbourn, and Lake Waccamaw
327 AM EDT Thu May 28 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

The Flash Flood Watch continues for

* A portion of southeast North Carolina, including the following
  counties, Bladen and Columbus. 

* Until 6 AM EDT early this morning

* There is potential for another inch of additional rain early
  this morning on top of already saturated ground. 

* Rapid rises of streams and creeks are possible for areas where 
  heavy rain occurs for an extended period of time. Flooding of 
  low-lying and poor drainage areas will be susceptible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

TRA
645 
WGUS62 KILM 281004
FFAILM

Flood Watch
National Weather Service Wilmington NC
604 AM EDT Thu May 28 2020

NCZ096-099-281115-
/O.EXP.KILM.FF.A.0002.000000T0000Z-200528T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bladen-Columbus-
Including the cities of Elizabethtown, Bladenboro, Whiteville, 
Tabor City, Chadbourn, and Lake Waccamaw
604 AM EDT Thu May 28 2020

...FLASH FLOOD WATCH HAS EXPIRED...

The Flash Flood Watch for a portion of southeast North Carolina
has expired. The risk for new flash flooding developing today has
lessened.

$$

TRA

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at May 27, 6:10 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 27, 6:10 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
610 AM EDT Wed May 27 2020

.SYNOPSIS...
Low pressure currently developing off to the south will move north
across the Carolinas today, bringing moderate to heavy rain and
increasing winds to the area. Humid south winds will continue until
this weekend before a cold front passage.

&&

.NEAR TERM /THROUGH THURSDAY/...
Forecast shaping up as expected this morning, with low pressure
developing off to the S and a coastal trough just offshore
attm. The low slides northward this morning, bringing with it
increasing chances for rain as tropical moisture moves into the
area. A small potential remains for a damaging wind gust or
tornado especially over SE areas as the coastal trough slides
into the area accompanied by increasing low-level shear and
helicity values. The other main threat today is the potential
for localized flooding due to the strong moisture transport and
forcing over the area. After collaboration with neighboring
offices and most guidance showing under two inches of rain, held
off on issuing a Flash Flood Watch. The rain spreads N through
the day, with a bit of a drying trend into tonight as the sfc
low pushes northward, but a chance of rain continues however due
to the moisture-laden southerly flow in place. Similar
conditions into Thu with moist flow still over the area and sfc
high pressure offshore. Also maintained mention of a slight
chance of thunder.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Forecast soundings still show copious/deep layer moisture through
the period. Initially however forcing looks quite weak but by Friday
the weakening upper trough to our west will draw closer lending us
some PVA and weak height falls. Thursday night still seems to
warrant chance POPs followed by a ramp up to likely Friday into
Friday night. Wind fields will remain light as they veer from
southerly through a deep layer to westerly and lapse rates remain
weak. So, there is no severe weather threat though the slow movement
of storms could bring brief periods of heavy rain. Highs look fairly
seasonable while cloud cover elevates both nighttime periods above
climatology.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Very weak cyclonic curvature in the mid levels on Saturday while
surface front approaches. The disturbance aloft that passes overhead
is only the front-runner of what will end up being a fairly deep
trough (by late May standards) that will be carving its way into the
eastern U.S. Still, given that the front and ascent arrive not long
after peak heating scattered (if not widespread) thunderstorms
appear likely. The stronger height falls get underway on Sunday but
the deep moisture will have already moved offshore. Sunday night
into Monday will feature some healthy cold advection as deep cutoff
low forms off the MidAtlantic/New England coast.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
IFR ceilings dominate the CWA this morning. Tropical low pressure
will move north today, with bands of moderate to heavy rain training
onshore. Visibilities will occasionally drop to IFR in the heavy
convection. Winds will shift to the southeast as the low approaches,
with gusts to 25 mph. Slowly improving conditions by late afternoon.

Extended Outlook...Unsettled weather continues Thursday through
Sunday with periods of brief MVFR/IFR conditions expected in
convective showers and t-storms. Winds will be locally higher
in and near TSTMs.

&&

.MARINE...
Deteriorating marine conditions today as low pressure approaches
from the S and strong sfc high pressure remains well offshore.
The Small Craft Advisory is now in effect over all waters with
20-25 kt winds gusting to 30 kt expected later this morning.
Also expect moderate to heavy rain and isolated waterspouts.
Seas up to 7-9 ft. The winds weaken a bit late in the day into
tonight as the low pushes off to the N, but high seas will
remain so extended the headlines. S flow of 10-20 kt for Thu
with seas up to 5 ft.

A rather normal set of conditions Thursday night through Saturday as
west Atlantic high pressure is the dominant weather-maker.
Southwesterly will be the favored wind direction while 10-15 kts the
average expected wind speed. Spectral wave bulletins are showing a 6
second wind wave as well as an 8 second easterly swell component. A
cold front pushes through later Saturday beginning a considerable
veer in wind direction with NE flow expected by Sunday, possibly
with increasing wave heights and steepening wave faces.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...High Rip Current Risk through this evening for SCZ054-056.
NC...High Rip Current Risk through this evening for NCZ106-108-110.
     Coastal Flood Advisory from midnight tonight to 4 AM EDT
     Thursday for NCZ107.
     Beach Hazards Statement through this evening for NCZ110.
MARINE...Small Craft Advisory until 10 PM EDT this evening for AMZ254-
     256.
     Small Craft Advisory until 7 AM EDT Thursday for AMZ250-252.

&&

SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...43
MARINE...MAS/MBB
Hazardous weather outlook, May 27, 5:12 AM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
512 AM EDT Wed May 27 2020

AMZ250-252-280915-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
512 AM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-280915-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
512 AM EDT Wed May 27 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-280915-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
512 AM EDT Wed May 27 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Moderate to heavy rain could lead to localized minor flooding today.
There is also a marginal risk for severe storms, with the main
threats being damaging wind gusts and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a marginal risk for severe storms Thursday, with the main
threat being damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-280915-
Coastal Brunswick-
512 AM EDT Wed May 27 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   High Rip Current Risk.

In addition, moderate to heavy rain could lead to localized minor
flooding today. There is also a marginal risk for severe storms,
with the main threats being damaging wind gusts and isolated
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-280915-
Inland New Hanover-
512 AM EDT Wed May 27 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

In addition, moderate to heavy rain could lead to localized minor
flooding today. There is also a marginal risk for severe storms,
with the main threats being damaging wind gusts and isolated
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a marginal risk for severe storms Thursday, with the main
threat being damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-056-280915-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
512 AM EDT Wed May 27 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

In addition, moderate to heavy rain could lead to localized minor
flooding today. There is also a marginal risk for severe storms,
with the main threats being damaging wind gusts and isolated
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:38 AM EDTAreal Flood AdvisoryILMFlorence, Georgetown, Horry, Marion, Williamsburg3 hr
May 27, 10:47 AM EDTSpecial Weather StatementILMGeorgetown28 min
May 27, 11:00 AM EDTSpecial Weather StatementILMWilliamsburg30 min
May 27, 11:42 AM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Horry, Marion, Marlboro3 hr
May 27, 1:38 PM EDTAreal Flood AdvisoryILMDillon, Horry, Marlboro4 hr
May 27, 3:14 PM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Horry, Marion, Marlboro3 hr
May 27, 2:56 AM EDTCoastal Flood AdvisoryILMNew Hanover25 hr
May 27, 8:45 AM EDTGale WarningILM9 hr
May 27, 9:54 AM EDTSpecial Marine WarningILM38 min
May 27, 10:02 AM EDTSpecial Marine WarningILM30 min
May 27, 12:23 PM EDTSpecial Marine WarningILM22 min
May 27, 12:35 PM EDTSpecial Marine WarningILM25 min
May 27, 12:50 PM EDTSpecial Marine WarningILM25 min
May 27, 1:39 PM EDTSpecial Marine WarningILM36 min
May 27, 5:07 PM EDTSpecial Marine WarningILM53 min
May 27, 5:22 PM EDTSpecial Marine WarningILM53 min
May 27, 6:17 PM EDTSpecial Marine WarningILM58 min
May 27, 6:31 PM EDTSpecial Weather StatementILMColumbus29 min
May 27, 6:53 PM EDTSpecial Weather StatementILMColumbus37 min

Nearby

Flash Flood Watches in South Carolina, 2020Flash Flood Watches in North Carolina, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.